# SDR SWIA201024521

- Difficulty date: July 2, 2010
- Submitted: July 13, 2010
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 17,988 hours, 15,072 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 PRESSURE BULKHEAD WEB CRACKED ON CAP ANGLE BELOW VERTICAL POST.  (C CHECK)  REPAIRED PER REO.
